# SDR SWIA200110250

- Difficulty date: October 9, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 208 hours, 149 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLT SPLRS AND SPOILERON CAUTION LIGHT ON.  INSTALLED SERVICEABLE SECU AT LEFT POSITION.  PERFORMED OPS CHECK OF SPOILER SYSTEM.  OPS CHECK GOOD.  S/N OFF:  1329.
